Advertisement

When should I call my doctor if I am taking Brovana?

If you're taking Brovana (arformoterol) to treat chronic obstructive pulmonary disease (COPD), you should call your doctor for the following reasons:
  • You want to stop taking Brovana. Do not stop taking Brovana without talking to your doctor first.
  • You want to take another medication or supplement. Brovana may interact with other medications or supplements, potentially causing problems.
  • You become pregnant. Brovana may not be safe to take during pregnancy.
  • You develop a new health problem, especially high blood pressure, diabetes, seizures, or problems with your liver, thyroid or heart.
  • Your COPD symptoms don't improve, or they get worse.
You should also call your doctor if you develop any of these side effects from Brovana:
  • fast or pounding heartbeat
  • chest pain
  • trouble breathing or swallowing
  • hives or skin rash
  • swelling of your eyes, face, tongue, lips, mouth, hands, lower legs, ankles or feet
Also let your doctor know if you experience less serious symptoms while taking Brovana, including:
  • back pain or other pain
  • headache
  • sinus congestion
  • nausea or vomiting
  • diarrhea
  • chest congestion or bronchitis
  • nervousness
  • involuntary shaking of a body part
  • leg cramps
  • fatigue
  • dizziness
  • trouble falling asleep or staying asleep

Continue Learning about Antiasthma

How effective is omalizumab at treating nasal allergies?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab has been shown to provide symptom relief, lessen the need for rescue medication, and impr...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
Does omalizumab have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
Could I be allergic to Advair Diskus?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.